# SDR 06FDEA0112

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 496
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 496 LBL 22 2 EA FASTENER HOLES IN STUB FRAME HAVE LESS THAN 4D SPACING.  FWD HOLE HAS LESS THAN 2D EDGE MARGIN.  (HOLE SIZES .312, SPACING .750, EDGE MARGIN .415).
